MAUDE Adverse Event Report: ABBOTT LABORATORIES ALINITY CI-SERIES SYSTEM CONTROL MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ALINITY CI-SERIES SYSTEM CONTROL MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03R70-01
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 10/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The customer was changing the waste pump on the alinity ci series system and noticed a superficial cut on the tip of their left ring finger.The customer was wearing gloves.They washed with soap and was put on triple therapy medication called delstrigo (antiretroviral drug) for one month.The customer was prescribed delstrigo (antiretroviral therapy).There was no further impact to the user/operator reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
A complaint investigation was conducted for the external waste pump associated with alnty ci-series sys cnt serial number (b)(6).The instrument service history review revealed no additional tickets associated with the issue described in the current complaint.A review of tracking and trending did not identify any trends with regards to the customer reported event.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Labeling was reviewed and sufficiently addresses the customer¿s issue.A ¿sharp edges¿ test was performed on the alinity ci external waste pump.The construction was evaluated and found to be compliant to the following requirement: ¿all easily-touched parts of the equipment shall be smooth and rounded so as not to cause injury during normal use of the equipment¿.Additionally, objective testing was performed using calibrated equipment.The test results show only a small indentation and no penetration of the test layers.Therefore, the edge is not considered sharp according to test standards.No malfunction or systemic issue was identified.Based on the information within the complaint record, the device met performance specifications and performed as intended at the customer site.
 
Event or Problem Description

Brand Name
ALINITY CI-SERIES SYSTEM CONTROL MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23508794
Report Number3016438761-2025-00662
Device Sequence Number18568173
Product Code JJE
UDI-Device Identifier00380740137410
UDI-Public(01)00380740137410
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K230790
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number03R70-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY CI EXTERNAL WASTE, (B)(6). ; ALNTY CI EXTERNAL WASTE, (B)(6).
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown